Quasilinear parabolic equations that admit infinite-dimensional Lie–Bäcklund algebras
Matematičeskie zametki, Tome 47 (1990) no. 1, pp. 168-170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_1_a19,
author = {S. V. Khabirov},
title = {Quasilinear parabolic equations that admit infinite-dimensional {Lie{\textendash}B\"acklund} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {168--170},
year = {1990},
volume = {47},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_1_a19/}
}
S. V. Khabirov. Quasilinear parabolic equations that admit infinite-dimensional Lie–Bäcklund algebras. Matematičeskie zametki, Tome 47 (1990) no. 1, pp. 168-170. http://geodesic.mathdoc.fr/item/MZM_1990_47_1_a19/